# SDR DALA2023072105927

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANELS 222XF, 222NF, 223EF, 221SF, 221XF, 222HF, 222MF, 223AF, 222AQF, 222AWF, 222AJF, 222ASF, 222ZF, 222ALF, AND 222EF AT PASSENGER CABIN. SUMMARY OF NRC 00503: FLOOR PANELS 222XF, 222NF, 221XF, 222HF, 222MF, 223AF, 222AWF, 222ALF WERE REPAIRED PER B717-200 SRM 53- 00-00-2R, REPAIR 2. FLOOR PANELS 221SF AND 222ASF WERE FABRICATED AND REPLACED PER DRAWING 9956336 REV G AND DRAWING 9952521 REV BB. FLOOR PANELS 222AJF, 222AQF, 222EF, 222ZF, AND 223EF WERE REPAIRED PER ERA 610204-14 REV ORIG. AND PRI 610204-14 REV 1. ASSOCIATED ERA 14-610204 ADDED FOR AC 9516. (LP #2876212)
